# SDR GTIA2022072636556

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 16,760 hours, 7,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIT BOTTLE REQUIRES SERVICE-SERVICED L3 DOOR ASSIST BOTTLE IAW AMM 52-10-00
